# SDR DALA2024041504403

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 93,121 hours, 43,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCS ANTENNA- EXTERNAL SURFACE OF THE UPPER FUSELAGE HAS GOUGES/ TOOLING DAMAGE IN SEVERAL AREAS WHERE THE ANTENNA IS MOUNTED.  REPAIRED FUSELAGE SKIN PER A320 SRM 53-22-11-300-087. REQUIRES SUBSEQUENT INSPECTION.
